# SDR ASAA0180164

- Difficulty date: May 11, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT, FOUND SEVEN (3 RED AND 4 WHITE) EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN OVERWING EXIT AREA.  REPLACED TRACK LIGHTING LAMPS.  LIGHTS THEN OPERATED PROPERLY.  (M)
